# SDR AALA2019123199017

- Difficulty date: December 18, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 17,108 hours, 2,033 cycles
- Engine: GENX1B70P2
- Engine time: 11,926 hours, 1,501 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 11,926 hours, 1,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CLIMBING THRU 8-9000FT LARGE BANG LEFT ENGINE WITH A/C SHAKING, INDICATIONS INDICATED ENGINE SHUTTING DOWN. CHECK LIST FOLLOWED TO SHUT DOWN ENGINE. F/A REPORTS LARGE BANG WITH ELECTRIC POWER LEFT SIDE GOING OFF. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION, FOUND DAMAGE TO THE 7TH STAGE HIGH PRESSURE COMPRESSOR. AN ENGINE CHANGE HAS BEEN DECLARED. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED ENGINE IAW JOB CARD 71-94-01. (CLOSED)
